# SDR IPXA2020060556186

- Difficulty date: May 21, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA33541
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C EXTERIOR FUSELAGE SKIN IS DAMAGED AT STA 481.6 AND BETWEEN Z= -40 TO Z= -100. REPAIRED DAMAGED EXTERIOR FUSELAGE SKIN AT STA 481.6 AND BETWEEN Z=-40 TO Z=-100 IAW SRM 536-00-01 REPAIR 1 FIG 201. (MAJOR).
